# SDR DXTA2023071991300

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 4,153 hours, 2,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STARTED EMMITING A LOUD, HIGH-PITCH, WHINING SOUND ON DESCENT STARTING ABOUT 12,000' MSL, AND BECAME NOTICABLY WORSE AT 6000', AND CONTINUED. UPON INSPECTION, WE FOUND 2 AREAS WHICH MIGHT BE CAUSING THE WHINE NOISE, BOTH INVOLVING THE FRAME'S CENTER RETAINER SEAL:  A 4" LONG AREA OF THE SEAL HAS BECOME DETATCHED FROM ITS TRACK, AT THE FORWARD LOWEST LOCKING BOLT RECEIVER PLATE.  ALSO, ON THE DOOR FRAME'S AFT SIDE, THE SAME RETAINER SEAL IS RIDING UP ONTO THE ACOUSTIC SEAL IN A 3" AREA, AND POSSIBLY NOT SEALING EFFECTIVELY.  APPLIED SEALANT TO LOOSE SECONDARY DOOR SEAL. PERFORMED SATISFACTORY CABIN PRESSURIZATION CONTROL OPS CHECK (ENGINE RUN). WORK PERFORMED IAW AMM 21-30-00, 20-40-30.
